# SDR 99UAL900191

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7457U
- Make and model: Boeing 727222
- Aircraft serial: 21911
- Engine: Pwa JT8D15
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 651622294
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT HAS CRACK APPROXIMATELY 5 INCHES LONG.  REPLACED SLAT PER 727 MM 27-81-03.
